# SDR 9610089979

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND THAT THE EMERGENCY LIGHTS WOULD NOT EXTINGUISH WITH EXTERNAL POWER APPLIED.  REPLACED THE POWER SUPPLY, BATTERIES, AND BROKEN WIRE AT TERMINAL 7 AT B5-23 BATTERY PACK.  OPERATIONAL CHECK NORMAL.
